# SDR SWIA202052639

- Difficulty date: August 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 P/N 601R318057-1 IS CORRODED.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED PAX DOOR INTERCOSTAL WITH NEW PN 601R18057-1 AT DD6 BETWEEN FS 320-FS 339, REF DRAWING AND CRJ700 SRM.  C/W SKYWEST ST STRUCTURAL MAJOR REPAIR.  SEE CONTINUATION CARD FOR DETAILS.
